# SDR GTIA2018092302860

- Difficulty date: September 23, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 48,888 hours, 23,113 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK FOUND L1 DOOR ASSIST BOTTLE CHARGE BELOW LIMITS. SERVICED L1 DOOR ASSIST BOTTLE TO PROPER LEVEL IAW AMM 52-10-00.
